Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 40, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 23, 2023, 6:52 PM CDT for Cimarron County, Oklahoma. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2023, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 23, 2023, 8:00 PM CDT
- In force
- 68 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 205 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:08 PM CDT | HAIL 1 | 18 N Boise City, OK | Time estimated by radar. |
| Jun 23, 7:08 PM CDT | HAIL 1 | 18 N Boise City, OK | Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1822 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
550
WFUS54 KAMA 232352
TORAMA
OKC025-240100-
/O.NEW.KAMA.TO.W.0040.230623T2352Z-230624T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
652 PM CDT Fri Jun 23 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
North central Cimarron County in the Panhandle of Oklahoma...
* Until 800 PM CDT.
* At 652 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Campo, or 23 miles northwest of
Boise City, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3683 10247
3692 10283 3700 10283
TIME...MOT...LOC 2352Z 274DEG 19KT 3701 10273
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
LG6 follow-up statements
328
WWUS54 KAMA 240003
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
703 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
703 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL CIMARRON COUNTY...
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Campo, or 20 miles north of Boise
City, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3686 10245
3690 10274 3700 10276
TIME...MOT...LOC 0003Z 273DEG 19KT 3701 10265
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LG145
WWUS54 KAMA 240011
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
711 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
711 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL CIMARRON COUNTY...
At 710 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Campo, or 20 miles north of Boise City,
moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3686 10245
3690 10274 3700 10276
TIME...MOT...LOC 0010Z 275DEG 19KT 3701 10260
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LG073
WWUS54 KAMA 240014
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
714 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
714 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL CIMARRON COUNTY...
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Campo, or 19 miles north of Boise City,
moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3689 10242
3692 10264 3700 10267
TIME...MOT...LOC 0014Z 274DEG 19KT 3701 10258
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LG824
WWUS54 KAMA 240023
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
723 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
723 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL CIMARRON COUNTY...
At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Campo, or 19 miles north of Boise
City, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3690 10241
3691 10256 3691 10258 3700 10263
TIME...MOT...LOC 0023Z 274DEG 19KT 3701 10252
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LG458
WWUS54 KAMA 240034
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
734 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
734 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN CIMARRON COUNTY...
At 733 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Campo, or 19 miles north of Boise
City, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3690 10241
3694 10252 3700 10252
TIME...MOT...LOC 0033Z 274DEG 19KT 3701 10245
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LG145
WWUS54 KAMA 240039
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
739 PM CDT Fri Jun 23 2023
OKC025-240100-
/O.CON.KAMA.TO.W.0040.000000T0000Z-230624T0100Z/
Cimarron OK-
739 PM CDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN CIMARRON COUNTY...
At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Campo, or 19 miles north of Boise
City, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 10238 3699 10236 3698 10235 3691 10240
3696 10249 3700 10250
TIME...MOT...LOC 0039Z 276DEG 18KT 3700 10242
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:30 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 23, 2:30 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 230 PM CDT Fri Jun 23 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM ... (This evening through Saturday night) Issued at 230 PM CDT Fri Jun 23 2023 Thunderstorms are expected to develop later this afternoon across the western Panhandles or eastern New Mexico. These storms will move east across the Panhandles through this evening. Some of these storms could be severe, with the main hazards being large hail, damaging winds, and isolated areas of flash flooding. Even though the tornado threat is low, a quick spin up is possible as we go into the evening hours. Warmer temperatures are expected tomorrow with widespread highs in the 90s to near 100. Convection from this morning has moved into central Oklahoma and skies continue to clear across the Panhandles. Temperatures are finally starting to rise into the low 80s across the central and western Panhandles. Temperatures should continue to increase into the upper 80s to low 90s this afternoon. Dew points around the region continue to remain in the 60s to low 70s which is plenty of moisture to aid in thunderstorm development later on today. A upper level disturbance is forecast to move across NM and the Southern High Plains later this afternoon through this evening. This wave will be on the weaker side but will still have plenty of PVA to generate thunderstorms, especially with ample moisture throughout the column. Plenty of instability and wind shear will be available for thunderstorms to develop and sustain updrafts. This will lead to strong to severe storms later on today. Initially, discrete storms may develop across eastern NM, far west TX, and southeast CO. Storms should form on to the east of a dry line and surface trough which are currently in central/eastern NM. Will need to keep a close eye across the CWA as well for any residual boundaries from the storms this morning. Current thinking is the main threats will be large hail, damaging winds, and flash flooding. The tornado risk is not zero, but it is quite low. The best chance at seeing a tornado may be across the southeastern TX Panhandle as the low level jet starts to form across the High Plains this evening. The severe thunderstorms should be east of the area by 11 PM to midnight tonight. Stronger WAA returns to the CWA tomorrow as we dry out more at the surface and clear skies will prevail across the area. H850 temperatures should reach the low 30s by peak heating tomorrow and highs at the surface should be in the 90s to near 100. The higher chance at seeing the triple digit heat will be across the southern TX Panhandle tomorrow. Precipitation is not expected on Saturday. Muscha && .LONG TERM ... (Sunday through next Thursday) Issued at 230 PM CDT Fri Jun 23 2023 The extended is hot and dry for the most part. Isolated showers and storms could always be thrown in as a possibility as the temperatures could be hot enough to get high based thunderstorms at times, especially if there's a little impulse riding along the ridge of high pressure. Sunday and Monday we'll have a brief cool down into the 90s due to the weak remains of a cold front from a system up near the Great Lakes. Then the high will rebuild over the area for the work week, and we'll be back in the upper 90s for the southwest Panhandle on Monday. Tuesday through Thursday will be the hottest days as 850mb temps each day will range from 32-36C. Any of these temperature ranges pan out in the western Panhandles, we will likely have heat highlights, and possible excessive heat highlights for the PDC area as that tends to run 5 to 8 degrees warmer this time of year than the Amarillo area. The Canadian River Valley areas will be on the warmer side as well. The one issue that could limit temperatures reaching the heat thresholds would be if thunderstorms develop and the anvil cloud creates a shield over portions of the Panhandles. And just where those storms will develop as well as the when they will develop present the biggest challenge on very hot days. Some days we may not even convect, but we do have a lot more moisture in the soils which could raise the dewpoints a tad more than usual, and that might be just enough to favor the storm development. Will note that Thursday evening, the ridge looks like it's more displaced to the east and we'll start to see some return moisture, so there could be a better chance to convect and stop temperatures from reaching their maximum potential, and that also looks to be a day of better storm coverage across the Panhandles overall. Weber && .AVIATION... (18Z TAFS) Issued at 1219 PM CDT Fri Jun 23 2023 Mainly VFR conditions are expected with this TAF issuance. Thunderstorms may form this afternoon and could be near any of the TAF sites. Highest confidence in storms being near a site is at KAMA, so have introduced VCTS for now. Amendments may be necessary should storms approach any of the sites. Winds will mainly be out of the south and could have gusts up to 30 kts. Towards the end of this cycle, winds will become northerly at all sites. Muscha && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 66 99 62 89 / 20 0 0 0 Beaver OK 65 94 62 86 / 20 0 0 0 Boise City OK 57 92 57 83 / 20 0 0 0 Borger TX 68 99 63 92 / 30 0 0 0 Boys Ranch TX 64 100 59 92 / 20 0 0 0 Canyon TX 65 100 62 92 / 20 0 0 0 Clarendon TX 66 101 65 91 / 40 0 0 0 Dalhart TX 57 95 57 86 / 10 0 0 0 Guymon OK 61 94 59 86 / 20 0 0 0 Hereford TX 65 100 62 93 / 10 0 0 0 Lipscomb TX 65 96 63 88 / 20 0 0 0 Pampa TX 67 97 63 89 / 40 0 0 0 Shamrock TX 66 99 66 90 / 40 0 0 0 Wellington TX 67 102 67 93 / 40 0 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...05 LONG TERM....89 AVIATION...05
Hazardous weather outlook, Jun 23, 4:15 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 415 PM CDT Fri Jun 23 2023 OKZ001>003-TXZ001>020-317-241100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 415 PM CDT Fri Jun 23 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are expected to develop across the Oklahoma and Texas Panhandles through this evening. Some storms may become severe, with large hail and damaging winds the primary hazards. An isolated tornado or two cannot be ruled out. A Severe Thunderstorm Watch is in effect until 11 PM CDT this evening for the western and central Oklahoma Panhandle as well as much of the Texas Panhandle. In addition, the strongest storms will be capable of producing heavy rainfall, which may lead to flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Dangerously hot temperatures may be present for Palo Duro Canyon on Saturday afternoon and again on Tuesday and Wednesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening.
In the hours before
Local storm report, Jun 23, 6:07 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
607 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM Hail 5 SSW Amarillo 35.15N 101.86W
06/23/2023 E1.00 inch Randall TX Public
Report from mPING.
&&
PAVLocal storm report, Jun 23, 6:13 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
613 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Hail 3 S Amarillo 35.16N 101.82W
06/23/2023 E0.75 inch Randall TX Public
&&
PAVLocal storm report, Jun 23, 6:14 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
614 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 2 E Amarillo 35.20N 101.79W
06/23/2023 E1.00 inch Potter TX Public
Report from mPING.
&&
PAVSpecial weather statement, Jun 23, 6:22 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
622 PM CDT Fri Jun 23 2023
TXZ012-013-017-018-232345-
Potter TX-Randall TX-Carson TX-Armstrong TX-
622 PM CDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of northwestern
Armstrong, northeastern Randall, western Carson and southeastern
Potter Counties through 645 PM CDT...
At 622 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Washburn, or 13 miles east of Amarillo, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Amarillo, Panhandle, Washburn and Pantex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
&&
LAT...LON 3511 10168 3525 10177 3555 10150 3516 10116
TIME...MOT...LOC 2322Z 238DEG 36KT 3523 10161
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DGWLocal storm report, Jun 23, 6:24 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
624 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail 7 ENE Amarillo 35.23N 101.71W
06/23/2023 E1.00 inch Potter TX NWS Employee
Mostly peas to nickels with a few quarters
mixed in; observed at the nws amarillo
office.
&&
PAVLocal storm report, Jun 23, 6:37 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
637 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 2 ESE Amarillo 35.20N 101.79W
06/23/2023 E1.00 inch Potter TX Public
Picture from Facebook.
&&
PAVNearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.